Document Detail


Hepatonecrosis resulting from parenteral gold therapy in pemphigus vulgaris.
MedLine Citation:
PMID:  8425980     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
A patient who had pemphigus vulgaris received therapy with gold thiomalate in addition to dexamethasone. Three weeks after the initiation of parenteral gold the patient developed acute hepatitis. Causes other than gold toxicity were ruled out, and the patient recovered completely after discontinuation of gold therapy. This is the first case of acute hepatonecrosis resulting from gold therapy of pemphigus to be reported in the dermatologic literature.
Authors:
B Rye; P A Krusinski
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  Journal of the American Academy of Dermatology     Volume:  28     ISSN:  0190-9622     ISO Abbreviation:  J. Am. Acad. Dermatol.     Publication Date:  1993 Jan 
Date Detail:
Created Date:  1993-02-26     Completed Date:  1993-02-26     Revised Date:  2009-11-19    
Medline Journal Info:
Nlm Unique ID:  7907132     Medline TA:  J Am Acad Dermatol     Country:  UNITED STATES    
Other Details:
Languages:  eng     Pagination:  99-101     Citation Subset:  IM    
Affiliation:
Department of Medicine, Medical Center Hospital of Vermont, Burlington.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Dexamethasone / administration & dosage
Drug Therapy, Combination
Drug-Induced Liver Injury / etiology*,  pathology
Female
Gold Sodium Thiomalate / administration & dosage,  adverse effects*
Humans
Injections, Intramuscular
Middle Aged
Necrosis
Pemphigus / drug therapy*
Chemical
Reg. No./Substance:
12244-57-4/Gold Sodium Thiomalate; 50-02-2/Dexamethasone

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Erosive pustular dermatosis of the scalp.
Next Document:  Composite resin attached to glass polyalkenoate (ionomer) cement--the laminate technique.